# SDR IPXA2021032367170

- Difficulty date: March 21, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 23,235 hours, 14,211 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Blower
- Condition: Inoperative
- Location: Evas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ALH EVAS FAILS BLOWER CHECKLH EVAS UNIT REPLACED OPS CK GOOD. REF:AMM 25-69-00.
